Citation

BibTex format

@article{Slater:2017:10.1016/j.pt.2016.09.004,
author = {Slater, HC and Okell, LC and Ghani, AC},
doi = {10.1016/j.pt.2016.09.004},
journal = {TRENDS IN PARASITOLOGY},
pages = {175--184},
title = {Mathematical Modelling to Guide Drug Development for Malaria Elimination},
url = {http://dx.doi.org/10.1016/j.pt.2016.09.004},
volume = {33},
year = {2017}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Slater,HC
AU - Okell,LC
AU - Ghani,AC
DO - 10.1016/j.pt.2016.09.004
EP - 184
PY - 2017///
SN - 1471-4922
SP - 175
TI - Mathematical Modelling to Guide Drug Development for Malaria Elimination
T2 - TRENDS IN PARASITOLOGY
UR - http://dx.doi.org/10.1016/j.pt.2016.09.004
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000395842700007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/41556
VL - 33
ER -